Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921249
Computation and Stability of Traveling Waves in Second Order Evolution Equations
Beyn W-J, Otten D, Rottmann-Matthes J (2018)
SIAM Journal on Numerical Analysis 56(3): 1786-1817.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals
Beyn W-J, Latushkin Y, Rottmann-Matthes J (2014)
Integral Equations and Operator Theory 78(2): 155-211.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593440
Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations
Beyn W-J, Rottmann-Matthes J (2007)
Numerical Functional Analysis and Optimization 28(5-6): 603-629.
PUB | DOI | WoS
 
2005 | Bielefelder E-Dissertation | PUB-ID: 2306350
Numerical analysis of the method of freezing traveling waves
Thümmler V (2005)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622883
Stability of traveling waves: Dichotomies and eigenvalue conditions on finite intervals
Beyn W-J, Lorenz J (1999)
Numerical Functional Analysis and Optimization 20(3-4): 201-244.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="traveling waves"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung